# SDR ASOA20150913069

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 39,074 hours, 29,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96132
- Condition: Discharged
- Location: Emergency Lights
- Part time: 21,399 hours, 17,293 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE NR 4 EMERGENCY LIGHT BATTERY PACK WAS FOUND TO BE INOPERATIVE. MAINTENANCE R & R THE AFFECTED BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
